Advertisement

On certain topological spaces admitting strongly coherent real algebraic structure

  • Riccardo Benedetti
Contributions Des Participants
Part of the Lecture Notes in Mathematics book series (LNM, volume 959)

Keywords

Algebraic Variety Smooth Manifold Blow Down Tubular Neighbourhood Pure Dimension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D.SULLIVAN, Combinatorial invariants of analytic spaces Proc.of Liverpool Sing.Symposium I, Lecture Notes no 192, Springer Verlag (1971).Google Scholar
  2. 2.
    E.AKIN, Stiefel-Whitney homology classes and bordism, T.A.M.S. Vol. 205, 1975.Google Scholar
  3. 3.
    C.MCCRORY, Euler singularities and homology operations, Proc.of Symposia in Pure Math. Vol. 27, 1975.Google Scholar
  4. 4.
    H.HIRONAKA, Resolution of singularities of an algebraic variety over a field of characteristic zero I and II, Ann. of Math. 79 (1964).Google Scholar
  5. 5.
    M.KATO, Topological resolution of singularities, Topology Vol. 12 (1973).Google Scholar
  6. 6.
    S.BUONCRISTIANO,M.DEDO’, Local blow-up of stratified sets up to bordism, to appear on T.A.M.S.Google Scholar
  7. 7.
    S. AKBULUT, H.C. KING, A topological characterization of of real algebraic varieties, B.A.M.S. (new series) vol.2, 1, (1980).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    S. AKBULUT, L. TAYLOR, A topological resolution theorem, B.A.M.S. (new series) Vol.2, 1, (1980).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    N.H.KUIPER, Algebraic equations for non smoothable 8-manifolds, Publ.Math. I.H.E.S. no 33 (1967).Google Scholar
  10. 10.
    R.BENEDETTI,M.DEDO’, The topology of two-dimensional real algebraic varieties, to appear on Ann.Mat.Pura App.Google Scholar
  11. 11.
    M.GALBIATI, Stratifications et ensemble de non-cohérence d’un espace analytique réel, Inventiones Math. 34 (1976).Google Scholar
  12. 12.
    A.TOGNOLI, Proprietà globali degli spazi analitici reali Ann.Mat.Pura App. 75 (4)Google Scholar
  13. 13.
    H.CARTAN, Variétés analitiques réelles et variétés analitiques complexes, Bull.Soc.Math.France, 85 (1957).Google Scholar
  14. 14.
    A. TOGNOLI, Algebraic geometry and Nash functions, Institutiones Math., Vol.III, Academic Press, London and New York (1978).Google Scholar
  15. 15.
    R.BENEDETTI,A.TOGNOLI, Theoremes d’approximation en géometrie algebrique réelle, in Séminaire sur la Géom.Alg.Réelle (Risler), Publ.Math. Univ. Paris VII, 1980.Google Scholar
  16. 16.
    J.MATHER, Notes on topological stability, (mimeo.), Harward, 1970.Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Riccardo Benedetti
    • 1
  1. 1.Ist.Mat."L.Tonelli"- Università di PisaItaly

Personalised recommendations